Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a problem of D. R. Hughes


Authors: E. G. Straus and G. Szekeres
Journal: Proc. Amer. Math. Soc. 9 (1958), 157-158
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093549-0
MathSciNet review: 0093549
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093549-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society